# SDR ASAA2014100909327

- Difficulty date: October 9, 2014
- Submitted: October 10, 2014
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 3,604 hours, 1,152 cycles
- System (JASC): 8300 · Accessory Gearboxes
- Part: Gearbox
- Part number: 3400465090
- Part serial: WZ9415
- Condition: Failed
- Location: Nr 1 Accessory
- Part time: 4,287 hours, 1,346 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND IN THE NR 1 ENGINE AGB / TGB MCD, CHIP DETECTOR, NOT IDENTIFIED IAW LABORATORY ANALYSIS.  ACFT GROUNDED.  NR 1ENGINE AGB R & R.
